# SDR DALA2022060203868

- Difficulty date: April 13, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,856 hours, 38,956 cycles
- System (JASC): 5711 · Wing Spar
- Part: Floorbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 SEVERAL CRACKS WERE FOUND IN THE FLOORBEAMS AT VERTICAL STIFFENERS INTERFACE AT FR36, AND Y-765 H1, Y-254 H1 AND H2, Y254 H1 AND H2 Y765 H1 AND H2. CORRECTIVE ACTION: COMPLIED WITH ERA 596762-14AD. (2195259)
